# SDR CALA2022042101048

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 108,843 hours, 11,248 cycles
- Engine: Ge GE9090B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shroud
- Part number: NA
- Condition: Damaged
- Location: Eng Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ABRADABLE SHROUD AT 9 O''CLOCK POSITION: MATERIAL MISSING, DIMENSION IS 0.75 INCH X 1 INCH X 0.14 INCH DEEP. PERFORMED ABRADABLE SHROUD INSPECTION PER AMM TASK 72-24-00-200-802-G00. AREA OF MISSING MATERIAL IS WITHIN LIMIT AND OK FOR UNLIMITED FLIGHT CYCLES. TOMC CONTACTED.
